# SDR IXXA2023080501

- Difficulty date: June 5, 2022
- Submitted: August 5, 2023
- Operation: Air carrier
- Aircraft: N569AZ
- Make and model: Boeing 767338
- Aircraft serial: 25246
- Aircraft time: 103,753 hours, 30,238 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T40162
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER EXTERIOR SURFACE OF THE CENTER WING SKIN, JUST ABOVE AND AFT OF THE LEFT ECS AIR CONDITIONER REHEATER, AT THE BUTT SEAM FOR THE WING STRINGER.
